# SDR 9510802203

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Condition: Sounded
- Location: Flight Deck
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING APPLICATION OF TAKEOFF THRUST WITH FLAPS 5 SELECTED, AURAL WARNING HORN SOUNDED, ABORTED TAKEOFF.  SECOND DEPARTURE ATTEMPT WAS NORMAL.  MAINTENANCE COULD NOT DUPLICATE MALFUNCTION.
